MAUDE Adverse Event Report: ARTHREX, INC. TIGERTAPE CERCLAGE W/O NEEDLE; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. TIGERTAPE CERCLAGE W/O NEEDLE; POLYETHYLENE SYNTHETIC SUTURE
Model Number TIGERTAPE CERCLAGE W/O NEEDLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10/29/2024, it was reported by a sales representative via email that a 3024-016 16-hole left alpha plate broke postoperatively through the oblong hole in the first bend of the plate.On (b)(6) 2024, the patient was implanted with the plate, and on (b)(6) 2024, the plate was removed.Per the sales representative, the patient did not report any falls or injuries.No additional information has been reported.Additional information received on 11/13/2024: the correct original surgery date is (b)(6) 2024.The patient was implanted with the 3024-016 16-hole left alpha plate, an 8110-026 cortical bone screw, two 8110-028 cortical bone screws, four 8114-026 double lead lock cortical screw, an 8114-036 double lead lock cortical screw, an 8124-030 fully threaded cancellous locking screw, an 8124-032 fully threaded cancellous locking screw, two 8124-036 fully threaded cancellous locking screw, two 8124-040 fully threaded cancellous locking screw, an 8124-042 fully threaded cancellous locking screw, two ar-7268t tigertape cerclage with fiberlink shuttle suture, and an abs-2010-10 allosync pure.During the revision surgery, all the hardware was removed.The revision surgery was completed using a 3012-014 proximal humeral plate, 14-hole, with additional screws.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint could not be confirmed based on the x-ray images provided from the field, as the ar-7268t device does not appear in the submitted images.Therefore, arthrex concluded that the reported failure was most likely due to a patient-specific event.

Brand Name
TIGERTAPE CERCLAGE W/O NEEDLE
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20790660
Report Number1220246-2024-08641
Device Sequence Number12715067
Product Code GAT
UDI-Device Identifier00888867369900
UDI-Public(01)00888867369900(11)231004(17)280930(10)15149865
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K232755
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTIGERTAPE CERCLAGE W/O NEEDLE
Device Catalogue NumberAR-7268T
Device Lot Number15149865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer08/18/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown